# SDR 97ZZZX2932

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8097K
- Make and model: Scwzer G164B
- Aircraft serial: 562B
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: MS20009138
- Condition: Failed
- Location: Lt Mlg Attach
- Part time: 1,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WAS MAKING A TURN FOR TAKEOFF WITH A LOAD OF FERTILIZER WHEN LEFT GEAR COLLAPSED CAUSING DAMAGE TO PROPELLER AND LANDING GEAR BEAM, BRACKET ASSY, PN A1322-001, AND STUD ASSY, PN A1518-111.  CAUSE WAS SUSPECT DUE TO THE HEAD OF THE REAR BOLT, PN MS20009-138 HAD BROKEN OFF CAUSING THE UPPER ATTACH POINT OF THE GEAR LEG TO FAIL.
